# SDR DALA2017070205172

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 68,289 hours, 50,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE PACK UNRAVELING, WON'T FIT INTO PACK COVER.  TAILCONE SLIDE ASSY REPLACED PER OPN 2561-4001 JOB 000- 0004. SLIDE OFF 88-2561-9-0003 00821.
